Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An existence theorem for a modified space-inhomogeneous, nonlinear Boltzmann equation


Author: Leif Arkeryd
Journal: Bull. Amer. Math. Soc. 78 (1972), 610-614
MSC (1970): Primary 8245, 8220
MathSciNet review: 0299146
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Leif Arkeryd, On the Boltzmann equation. I. Existence, Arch. Rational Mech. Anal. 45 (1972), 1–16. MR 0339665

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 8245, 8220

Retrieve articles in all journals with MSC (1970): 8245, 8220


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13028-3